# SDR DALA2024032603794

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,184 hours, 16,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 36ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT MISSING SEAT 36 AB. CORRECTIVE ACTION: REPLACED ROW 36AB EMERGENCY LIGHT PER B767 AMM 33-51. OPS NORMAL . COMPLIED WITH ERA 600000-14TR REV C SEC 2.
